Wow! Talk about being between a rock and a hard place! I had some of those side effects as well, but NOTHING like the ones you are having. Still I couldn’t stand them and tried about 3 other drugs until I got on anastrozole. It has side effects but much milder, at least for me. I don’t know who your docs are or where you are getting treated but you could also consider a 3rd opinion.
But honestly, if I were you, with the miserable quality of life you seem to be having, Stage I, bi-lateral mastectomy and no lymph node involvement ( although you didn’t mention your HER-2 neu status or your estrogen sensitivity, which need to be considered) I would SERIOUSLY be thinking about chucking the post-hormone tx and taking my chances.
If your quality of life sucks, what’s the point? That however, is a decision only YOU can make, and I myself wouldn’t make it without talking to my docs about it first.
I’ve had TWO different types of breast cancer: triple negative, stage I in the L breast, the first time around – 11 years out on that one, and ER+, stage 1b in my other breast – 3 years out on that one. No lymph node involvement either time. Before I started anastrozole the side effects of the other drugs, even though no where near as bad as yours seem to be, were bad enough that I told my doc at Mayo that if there wasn’t something else I could take my quality of life was bad enough that I wanted to consider skipping oral chemo and taking my chances (my chances of recurrence were also 15%).
Luckily we found something that worked better. I TOTALLY get where you are coming from. You are having to make a decision with incomplete information. There are NO easy answers here. I would just say, go with your gut.